# SDR DHL9980239C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING FLAP HINGE FAIRING AT STA 340 CRACKED IN 2 PLACES, DOT 450 ON RACK E4.  STOP DRILLED END CRACK AT RT WING FLAP HINGE FAIRING IAW DC-8 SRM 51-3-2 PG 1 PAR 1.  FABRICATED DOUBLER REPAIR 2024 T3.063 4 X 2.5 IAW DC-8 SR 51-1-4 PG 1 PAR 1.  TREATED & PRIMED PER DC-8 SRM 51-1-8 PG 13 & 16 PAR 6 6F.  INSTALLED PER DC-8 SRM 51-1-21 PG 1 PAR 1.
